# SDR UPS98227291

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, POSSIBLE CRACK IN FLOORBEAM SUPPORT ANGLE BS 804, LBL 46, WL 206.  FLOORBEAM SUPPORT CRACKED, VERIFIED BY NDI.  REPLACED SUPPORT ANGLE PER 727 SRM 51-30-2 AND 51-10-1.
